# SDR CALA2025102410477

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,795 hours, 32,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING JOB CARD 18-3351-1-0003 FOUND EPSU EMERGENCY BATTERY LEFT FAULT. REMOVED AND REPLACE EPSU BATTTERY LEFT WITH SERVICEABLE FROM STOCK.  REF AIPC 33-51-38-01B. OPS CHECK GOOD.
